MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. ELECTROSURGICAL GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEGADYNE MEDICAL PRODUCTS, INC. ELECTROSURGICAL GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number MEGEN1
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/15/2025 photo analysis: the attached photo shows an error code 107.This photo does not confirm the auto bipolar self activation.
 
Additional Manufacturer Narrative
(b)(4) date sent: 3/28/2025.Photo images were received.Any additional information obtained from the photo evaluation will be included as part of the product investigation.
 
Additional Manufacturer Narrative
(b)(4).Date sent 3/19/2025.B3: only event year known: 2025.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.Serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the auto bipolar is activating on it's own while using a medtronic instrument with flying leads.There were no adverse consequences reported.

Brand Name
ELECTROSURGICAL GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key21641815
Report Number1721194-2025-00033
Device Sequence Number7756943
Product Code GEI
UDI-Device Identifier10614559105597
UDI-Public10614559105597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMEGEN1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2025
Supplement Date Received by Manufacturer03/25/2025
05/14/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date03/28/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown